# SDR DHL9780771C

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP HINGE SUPPORT BRACKET AT STA 339.  STOP DRILL ON CRACK AND FABRICATED REPAIR ANGLE IAW SRM 51-1-0.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR ANGLE IAW SRM 51-1-0.  INSTALLED FASTENERS IAW SRM 51-1-21.
